# SDR CALA2023050101292

- Difficulty date: April 28, 2023
- Submitted: May 1, 2023
- Operation: Air carrier
- Aircraft: N459UA
- Make and model: Airbus A320-232
- Aircraft serial: 1192
- Aircraft time: 70,989 hours, 30,221 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Part number: D5337704320190
- Condition: Cracked
- Location: Rh Fr43
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FR43 FOOT RH FASTENER HOLE HAS A CRACK INDICATION AT 1 OCLOCK AN D 11 OCLOCK IN FRAME LAYER.  REPLACED RH FR 43 FRAME AND FRAME FOOT IAW A320 AIRBUS DWG #533 70232 ISSUE D AND A320 SRM 51-72-11-911-001.
